# SDR SWAA2023090195698

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 66,215 hours, 34,244 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Elec Connector
- Part number: UNKNOWN
- Condition: Arced
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAS L1 WINDOW AT TOP BY GRAB HANDLE ELECTRICAL CONTACT IN GLASS STARTED ARCING FOR ABOUT 10 SECONDS BRIEF BURNING SMELL AND STOPPED WINDOW CRACKED ON LANDING<[01] REMOVED AND REPLACED CA?S L1 WINDOW IAW AMM 56-11-11;[02] C/W PARTS TRANSACTION
